MathSciNet Relay Station
MathSciNet bibliographic data
MR2263714 14J70 (16W50 32S22 32S35 55M30)
Cohen, Daniel C.; Suciu, Alexander I. Boundary manifolds of projective hypersurfaces. Adv. Math. 206 (2006), no. 2, 538–566.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement